# SDR CA991028036

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2651001013
- Condition: Jammed
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW HAD A SPOILER JAM INDICATION ON THE GROUND.  THE CREW CONFIRMED THAT BOTH LEFT ROLL SPOILERS WERE JAMMED UP.  ACTUATOR REPLACED.
